MathSciNet Relay Station
MathSciNet bibliographic data
MR1881259 (2002j:60140) 60J60 (35B40 35K55 35Q53 47D06)
Biler, Piotr; Karch, Grzegorz; Woyczyński, Wojbor A. Asymptotics for conservation laws involving Lévy diffusion generators. Studia Math. 148 (2001), no. 2, 171–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement